Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

I feel itch and hot inside penis after stopping masturbation. What is causing this ?

Dear Sir, I got operation of umbilical granoloma after 6month of this i feel very hot during urine. i did urine test and found puss cells in my urine, and i get medicans and that problem has been solved. i had been masturbate 3times a week. i visit my country after 3months, i had planned for baby now, so i stop masturbate to make powerful spum. Now since a month i stop masterbution and from few days i feel something inside penis (some thing little hot or itch etc) hotness feeling inside of my penis is continuous and not so painful. its like enjoying hotness (i dont know how to describe). please advice me the medican i should took. Zaib
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  693
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having urinary tract infection. Masturbation has no side effect and will cause no problem in making your wife pregnant. Better to get your urine tested for infection. Consult a Urologist to rule out any stone, infection. If there is problem in making pregnant, you can do a semen analysis. As of now drink plenty of water. Eat plenty of fresh fruits and green leafy vegetables.
Answered: Mon, 18 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Thanks for query
It shows urethritis ( infection of urethra) ,get urine for culture sensitivity done to find the right drug for proper treatment. Plenty of liquids will dilute the infection.But get it treated before trying for pregnancy ,as you may transmit the infection to you wife also .If treated it will not cause any problem in making your wifw pregnant
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor